Highly dispersive optical solitons with non-local nonlinearity by extended Jacobi's elliptic function expansion


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.184, pp.277-286, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 184
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.061
  • Title of Journal : OPTIK
  • Page Numbers: pp.277-286
  • Keywords: Highly dispersive solitons, Non-local nonlinearity, Jacobi's elliptic function, KERR LAW NONLINEARITY

Abstract

The work on this paper focuses on the retrieval of highly dispersive optical solitons that maintain non-local nonlinearity. The extended version of Jacobi's elliptic function expansion successfully yielded bright and singular as well a couple of combo optical solitons. The parameter restrictions, for the existence of such solitons, naturally emerged from the scheme.